# SDR DL757951840

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004171A
- Condition: Dented
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LEFT WING NR 3 L/E SLAT WAS FOUND WITH NUMEROUS DENTS ON UPPER SURFACE OF WEDGE.  REPLACED T/E WEDGE PER SRM 57-43-02.
